| Model Number |
MMT-723RNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level of 500 mg/dl.Customer declined to troubleshoot for high readings.The customer stated that there was leak at the quick release of the infusion set.The product was not returned for analysis.